# SDR 0002996717

- Difficulty date: August 16, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 82,198 hours, 21,171 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON FLOORBEAM AROUND TWO FASTENER HOLES AT BS 2000 RBL 98.  REPAIRED PER EA 67-178812.
